Tamsulosin libido

Common Questions and Answers about Tamsulosin libido

flomax

frequent need to urinate with little to show for it each time; slow stream; loss of libido. Needing 'to go' has been spasmodic with long periods when sensation does not arise, and, is generally not a problem at my stage 'of enlarged prostate' so my doctor informs me is the cause. I do not suffer 'dribbling'.
I saw a urologist in home country and was prescribed Tamsulosin Hydrochloride and gatifloxacin for 10 days after the doctor looked at the report from urine culture and sensitivity test . Gatifloxacin did not help and as such doctor prescribed levofloxacin for another 10 days .None of the two antibiotics and Tamsulosin Hydrochloride did not show any signs of relief .
Bladder problems Extreme fatigue Mood swings/ depression Sexual problems - both erectile dysfunction and loss of libido Pain - constant in head. Also in leg, arm shoulder Pins and needles feelings in different parts Memory problems Some of these are ongoing all the time and others will come like a bolt of blue again or get a lot worse. These periods are increasing in frequency. Today he has took to bed again with extreme fatigue - I mean beyond capability to hold a conversation!!!!
-Reduced sensitivity on the shaft and head, especially when in the firm+flaccid state. -Reduced libido, which may be a side-effect rather than a cause. -Reduced energy, depression; again, possibly side-effects. -Colder penis temperature and lighter glans color, also when in the firm+flaccid state. When erect, or after taking a warm bath, the reddish/purple color returns to the glans. -Hemorrhoids, which may or may not have been present when the penile symptoms started.
MedHelp Health Answers